MathSciNet Relay Station
MathSciNet bibliographic data
MR1993213 (2004g:37013) 37B05 (37B20 54H20)
Akin, Ethan; Auslander, Joseph Almost periodic sets and subactions in topological dynamics. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3059–3062 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement